# SDR VJ9800280

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR CAP XRS AT INBRD FLAP HINGE STUD HOLE HAS A .25 INCH CRACK ON FWD FACE RUNNING VERTICALLY FROM TOP EDGE OF HOLE.  FABRICATED ANGLE FROM 2024, 26 1/4 BY 3 INCHES.  LOCATED AND DRILLED TWO OTHER ANGLES.  INSTALLED REPAIRS IAW DC9 SRM 51-30-5 AND DWG J0602T1.
